# SDR DALA2020052602421

- Difficulty date: May 24, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 92,069 hours, 41,898 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHEEL WELL FIRE WARNING ON WITH EICAS MSG DUCT LEAK. CORRECTIVE ACTION: PER FIM 26-17 BITE TEST OF CIRCUIT CARD M691, FAULT CODE 84. R&R CARD M691 BITE CKS GOOD PER AMM 26-10. MSG CLEARED. FOUND AFT DUCT FOR APU BLD AIR IN RT W/W CRACKED, REPLACED DUCT, LEAK CKS GOOD.
